# SDR DALA2023042503214

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 88,854 hours, 15,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 SEVERAL FIRST CLASS EMERGENCY LITES INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK M6756 PER B767-40L AMM 33-51 (9898693)
